MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 45MM

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 45MM
Model Number 1194.3045
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imaging provided shows the inferior screw has backed out anteriorly past the screw blocking mechanism.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision was done due to a screw which had backed out of the resonate plate post-operatively.
 
Additional Manufacturer Narrative
Imaging provided shows the inferior screw has backed out anteriorly past the screw blocking mechanism.Evaluation of the returned device shows 3 blocking mechanisms which are broken.The exact cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 45MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11755632
Report Number3004142400-2021-00082
Device Sequence Number11027647
Product Code KWQ
UDI-Device Identifier00193982155360
UDI-Public00193982155360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.3045
Device Lot NumberETX098UA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR